# SDR 07FDEA04446

- Difficulty date: October 2, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,119 hours, 10,954 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: A57150234201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ONE BEARING BORE OF RT WING PYLON OUTBOARD MOUNTING LUG REPAIR PERFORMED BY BLEND OUT CORROSION, NDT FOR DAMAGE FREE IAW EA 6-5720- 81124 AND RAS/BAE/1000347/2005 ISS A.
